# SDR DALA12014050936

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR ANTI-FLOAT TAB HAS SURFACE CORROSION REMOVED SALVAGED AREA (RT ELEVATOR ANTI-FLOAT TAB INBD END), REPAIRED SKIN SURFACE REF SRM 55-01, FIG 1, SHEET 1, ER/A 497176-14MA AND PERFORMED WEIGHT, BALANCE AT RT ELEVATOR ANTI-FLOAT TAB REF SRM 55-20-20, PARR 16 ASSOCIATED ER/A 14-497176 ADDED FOR AC 0936.
